# SDR CA990907090

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703201
- Condition: Spalled
- Location: Nr 19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTROLITIC DAMAGE TO BEARING FOUND CAUSE UNDETERMINED BY OVERHAUL FACILITY.
